# SDR 2000ZZZM262

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- System (JASC): 2730 · Elevator Control System
- Part: Regulator
- Part number: 14520456401
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3619 - PILOT REPORTED VIBRATION IN CONTROL COLUMN WHEN PASSING THROUGH 24,000 FEET.  INSPECTED AND FOUND ELEVATOR TENSION REGULATOR BAD CAUSING CONTROL CABLES TO SLACK AND BECOME FRAYED.  REMOVED AND REPLACED ELEVATOR TENSION REGULATOR AND BOTH CONTROL CABLES.  OPS CHECK AND FUNCTIONAL CHECK FLIGHT WERE SATISFACTORY AIRCRAFT RETURNED TO SERVICE.  (M)
